fbpx

Alright, Lennon is on the high flow oxygen through the nose, he is still receiving nutrition via IV, but also through the nose tube. He has been vomiting on and off, and it appears that his belly is full of fluid, that there is pressure on his stomach…makes sense to me… what doesn’t make sense to me is all this fluid…his body doesn’t appear to be absorbing it.

He is pretty cranky, not quite out of it, but the methadone attempts to keep him mellow…which might mean that the vomiting could be from withdrawals as well, from all those narcotics. I asked one of the docs why he is vomiting, their response: That is a good question. I know that is why I asked. Anyway, perhaps she isn’t the right one to ask with so many docs that are part of his care.

Overall, Lennon is supposed to be more mobile – which he doesn’t want to be – but needs to, and he is supposed to take things in orally now as well, which he had a sip of water (yesterday). He is awake more these days, but just very quiet and mellow. I hope he gets to feeling better soon.

Contact Petra